# SDR AALA202510067794

- Difficulty date: August 25, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 71,029 hours, 33,855 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Condition: Migrated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MIGRATED BEARING FWD FITTING LOC. MAIN DOOR RH SIDE IN MAIN WHEEL WELL. MAINTENANCE REPLACED HINGE FITTING ASSY OF RH MLG DOOR IAW AIRBUS CMM 52-81-18, A319 SRM 51-44-11-801,  A319 SRM 51-21-11-801, PMS 01-05-26AND NTM 51-90-00.
